On convergence of multiparameter multivalued martingales

Yen, Vu Viet . Acta Mathematica Vietnamica 2004. 29 (2) :177-184

Locate this article in:

Bibtex

@article{CIS-202074,
  Author = {Yen, Vu Viet},
  Title = {On convergence of multiparameter multivalued martingales},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {29},
  Number = {2},
  Year = {2004},
  Pages = {177--184},
  Keywords = {Stochastic processes, generalizations of martingales, multifunction, martingale selection, block martingale, Aumann integral, Castaing representation}
}

Similar articles